# SDR 08FDEA01815

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 780-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK HAS CORROSION STA 780-879 LBL 45.  REMOVED SEAT TRACK, FAB`D NEW FROM MAT BAC1520-792, AND INSTALLED SEAT TRACK STA 780-879 LBL 45 IAW SRM 51-40-02.
